# SDR AALA202403128644

- Difficulty date: January 26, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100300
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE INBOARD FLAP ATTACHMENT BRACKET FOR INTERCONNECTING STRUT BEARING HAS EXCESSIVE PLAY AT RIB 14. REPLACED BRACKET PER SRM 51-72-11.
